A 72-year-old female asked:
How do i wean off of lexapro 20 mg..been on 6-7 years? can they atttribute to nightime myoclonic jerks!
2 doctor answers • 5 doctors weighed in
Orthodontics 53 years experience
Medications: Don't just stop taking any medication. Discuss best way to discontinue with your Physician, and discuss if current medication has to be replaced with something else.
592 viewsReviewed >2 years ago
Psychiatry 44 years experience
Wean Lexapro dose: Must gradually lower Lexapro dose under a doctor's supervision only. Everyone is somewhat different so no 'one way fits all' to stop this med. Not clear what you mean by 'myoclonic jerks.' Seizure activity or muscle cramping is highly unlikely from Lexapro. Please see your pcp to clarify your concern and/or resubmit your queston with more detail. Best wishes.
590 viewsReviewed >2 years ago
Last updated Aug 17, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.